# SDR HNAA2023012500023

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 51,025 hours, 47,526 cycles
- System (JASC): 5200 · Doors
- Part: Door Seal
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN PRESSURE ERRATIC ON CLIMB. REACHED 14400'.   FOUND SEAL ON GROUND CONNECTION DOOR TO BE WORN R&R SEAL IN REF TO AMM 21-22-04-000/400-802-A PERFORMED OPS CHECK IN REF TO AMM 21-31-00-700-808-A LEAK CHECK GOOD CLEAR MEL 21-12-3
